# SDR UPS01434972

- Difficulty date: January 3, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fitting
- Part number: 65B107803
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E INBOARD  UPSTOP FITTING IS CRACKED ON INBOARD LINKAGE OF VCF 20.  UP STOP FITTING REPLACED IAW SRM 51-30-02.
